U.S. doctors online nowAsk doctors free
Finger, TN
A 26-year-old female asked:

i stopped taking my bc desogen (ethinyl estradiol and desogestrel) and i'm having a lot of thin white discharge. what is causing this? on bc i had vag.dryness now a lot of discharge.

1 doctor answer1 doctor weighed in
Dr. Timothy Raichle
Obstetrics and Gynecology 22 years experience
Probably normal: While on birth control pills, estrogen levels are decreased thus leading to vaginal dryness. Now that your ovaries are producing more estrogen, the discharge is probably more than you would expect, but normal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 44-year-old member asked:

Are birth control pills the same as hormone replacement therapy?

3 doctor answers13 doctors weighed in
Dr. Katherine Sutherland
Gynecology 43 years experience
No: Birth control pills and HRT contain different types of Estrogens and progesterones and different dosages of hormones. They have been developed to meet different needs for women at different stages of their lives and thus have different risks, benefits, and side effects.
A 21-year-old member asked:

I have had legionnaire's disease and been treated with large doses of erythromycin. Is there any chance that the bacteria are still in my system, remaining a threat?

2 doctor answers2 doctors weighed in
Dr. Jack Mutnick
Allergy and Immunology 17 years experience
Illness: There is always a chance, but most likely not. Legionnaires is a disease that is treated with antibiotics, but if you have a strong immune system, you should develop antibodies to help protect if you were infected again. You could still get sick, but it would be much less serious.
Matthews, NC
A 46-year-old female asked:

My son had his wisdom teeth taken out yesterday. He is now running a 101.1 fever. Can I give his motrin while he is on oxycodone?

4 doctor answers14 doctors weighed in
Dr. Bac Nguyen
Family Medicine 23 years experience
You can but caution: Oxycodone, often given in combo with Acetaminophen (tylenol (acetaminophen)) and generally known as Percocet for pain control in situation such as dental extraction here. The tylenol (acetaminophen) should help with fever, but may not be enough (often 325mg). So, you can add another plain tylenol (acetaminophen) 325mg or motrin, but must monitor closely as infection is a concern and follow-up with the dentist is recommended. Good luck.
A 32-year-old female asked:

A few days ago my throat felt "raw" like a scratchy feeling now my nose is stuffy yellow discharge, and my left glands hurt so bad!?

1 doctor answer1 doctor weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
Infection: You have a respiratory/throat infection. Could be viral and could be bacterial best to see a doctor. Other options to help with symptoms include taing elderberry, gargling with salt water or half and half peroxide and mouthwash (do not drink- just gargle) and a warm cloth around neck to hep with lymph glands. Important to rule out strep throat as that will improve with antibiotics.
Bonham, TX
A 24-year-old female asked:

I have blood in my urine that is very visible so I went to ER and they said I had a UTI but my left kidney has me in very uncomfortable pain. Is this symptoms from a uti?

2 doctor answers3 doctors weighed in
Dr. Stephen Sudler
Obstetrics and Gynecology 40 years experience
Yes, upper: The kidney is the upper end of the urinary tract, so an infection here or pyelonephritis is a form of uti, urinary tract infection. Kidney stones can also present this way. A pyelonephritis may require intravenous antibiotics to cure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.